# SDR YENA201906104305

- Difficulty date: June 4, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 37,026 hours, 23,818 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909A
- Part serial: 0347
- Condition: Failed
- Location: Slat System
- Part time: 25,522 hours, 16,821 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FT # 1616,  EMERGENCY DECLARED. ON FLAP EXTENSION ON FINAL APPROACH SLAT FAIL EICAS. QRH RESET WAS UNSUCCESSFUL. SLAT INDICATED 0; FOUND ACTUATOR #5 SLAT AT R/H WING #5 TORQUE LIMITER TRIPPED. R & R SLAT ACTUATOR R/H WING #5. OPS. CHECK OK. ELECTRICAL RIGGING OK IAW TSM 27-80-00-810-802-A00. AMM 27-81-01.
